Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"A New Approach for the Stability Analysis in Hydromagnetic Couette Flow"
written by Adjimon Vincent Monwanou, Amoussou Laurent Hinvi, Hodévèwan Clément Miwadinou, Jean Bio Chabi Orou,
published by Journal of Applied Mathematics and Physics, Vol.5 No.7, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top